# SDR 103102

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N72LL
- Make and model: Lear 35A
- Aircraft serial: 275
- Aircraft time: 13,028 hours, 9,382 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 23411195605
- Condition: Cracked
- Location: Lt Mlg
- Part time: 13,028 hours, 9,382 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT OF LOWER TORQUE LINK ON THE LT MLG,  A CRACK WAS DISCOVERED. THE PART WAS REPLACED.
